Thunderstorm Wind, Sussex
- When
- July 28, 3:00 PM EST
- Where
- Sussex County, Milford Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 38.933, -75.433
A severe thunderstorm impacted a portion of Sussex County in Delaware on July 28th. Strong winds generated by the storm downed a few trees in the Milford area at 4:00 PM EDT.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
A severe thunderstorm impacted a portion of Sussex County in Delaware on July 28th. Strong winds generated by the storm downed a few trees in the Milford area at 4:00 PM EDT.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jul 28, 2:50 PM EST, 10 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 350 PM EDT FRI JUL 28 2006 .SHORT TERM /TONIGHT THROUGH MONDAY/... A SHORT PERIOD OF STRONG TO SEVERE THUNDERSTORMS WILL BE MOVING ACROSS THE FORECAST AREA DURING THE NEXT FEW HOURS INTO THE EVENING. A SEVERE THUNDERSTORM WATCH WILL REMAIN IN EFFECT UNTIL 9 PM. SEE OUR LATEST PRODUCTS ON THE WEB REGARDING THE STATUS OF SHORT FUSED WARNINGS. DAMAGING WINDS LOOK TO BE THE PRIMARY THREAT WITH THE ACTIVITY...BUT MAYBE SOME SMALL HAIL AS WELL. THE ACTIVITY WILL WINDS DOWN THIS EVENING AND THEN PARTLY CLOUDY SKIES WILL PREVAIL OVERNIGHT. HOT WEATHER WILL BE ACROSS THE REGION SATURDAY INTO THE EARLY PART OF THE WORK WEEK. FOR THE MOST PART...THE WEATHER THIS WEEKEND WILL BE DRY, BUT I HAVE INCLUDED A CHC FOR THUNDERSTORM ON SUNDAY. AS THE UPPER RIDGE BUILDS...THE DAILY TEMPERATURES SHOULD CREEP UP A FEW DEGREES EACH DAY. DAYTIME HIGHS WILL BE IN THE LOW TO MID 90S THIS WEEKEND. SLIGHTLY DRIER AIR WILL BE ACROSS OUR AREA SATURDAY WITH DEW POINTS DROPPING INTO THE LOW TO UPPER 60S DURING THE AFTERNOON IN NORTHERN AND CENTRAL AREAS. THIS WILL PROBABLY BE ENOUGH TO KEEP EXCESSIVE HEAT CRITERIA AWAY FROM OUR AREA ON SATURDAY. SUNDAYS VALUES LOOKS A BIT HIGHER...BUT NO WIDESPREAD 100 DEGREE HEAT INDICES SHOW UP UNTIL MONDAY. WE WILL REISSUE THE SPS FOR THE INCREASING HEAT AND HUMIDITY AND LET THE NEXT SHIFT GIVE A LOOK AT THE NEXT SET OF DATA IN CASE A WATCH MAY BE NEEDED. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... A QUESTION THAT MANY PEOPLE WILL BE ASKING AT THE BEGINNING OF THE EXTENDED PERIOD (IF NOT EARLIER) IS HOW LONG WILL THE EXCESSIVE HEAT LAST? TODAYS MEDIUM RANGE MODELS ARE NOW BEGINNING TO SHOW HOW THIS MAY COME ABOUT. THE 00Z/28 ENSEMBLE MEANS AND BOTH THE CANADIAN AND EUROPEAN MODELS ARE NOW SHOWING SIGNS THAT TROUGHINESS WILL BEGIN TO TAKE SHAPE OVER THE ERN PART OF THE COUNTY LATE NEXT WEEK. THE HPC SFC PROGS SHOW A FRONT AND SEVERAL WEAK WAVES MOVING ALONG IT. THE FRONT SAGS ACROSS OUR NORTHERN AREAS LATE THURSDAY AND THEN INTO THE PHILLY AND SRN NJ AREAS FRIDAY MORNING. OUR FORECAST WILL BE MAINLY DRY ON TUE AND WED...EXCEPT NORTHERN AREAS WHERE SOME CHC OR SLIGHT CHC POPS ARE POSSIBLE. CHC POPS ARE IN MOST AREAS THURSDAY INTO FRIDAY. MAXIMUM TEMPERATURES EACH DAY FROM TUE INTO THU SHOULD BE IN THE LOW TO MID 90S ACROSS THE REGION (COOLER...OF COURSE...AT THE SHORE AND IN THE POCONOS). ON FRIDAY, 80S WILL BE MORE COMMON, BUT I HAVE LEFT A 90 IN THE METRO AREAS FOR NOW. THE DEW POINT GRIDS GENERALLY IN THE 70S IN THE EARLY PART OF THE EXTENDED PERIOD...THEN SOME RELIEF (DEW POINTS IN THE 60S) STARTING TO PUSH DOWN FROM THE NORTH LATE IN THE PERIOD. && .AVIATION... AT 3:30 PM, THE MAIN SQUALL LINE WAS ALREADY THROUGH KRDG, KABE, KILG, KPHL AND KPNE. IT EXTENDED THROUGH KTTN AND WAS APPROACHING KMIV AND KACY. THE LINE WAS MOVING EASTWARD AT A FAIRLY GOOD CLIP AND WE SHOULD BE ABLE TO REMOVE THE TSTMS FROM ALL BUT KMIV AND KACY SHORTLY. WE WILL BE KEEPING AN EYE ON THE SPOTTY SHOWERS TO THE WEST, BUT WE DONT EXPECT ANY WIDESPREAD ACTIVITY AFTER THE SQUALL LINE PASSES. A MID LEVEL SHORT WAVE IS FORECAST TO PASS OVERHEAD THIS EVENING WITH FAIR WEATHER TO FOLLOW FOR TONIGHT AND SATURDAY. WE HAVE HINTED AT A LITTLE FOG FOR THE HOURS AROUND DAYBREAK SATURDAY WITH A MOSTLY CLEAR SKY AND LIGHT WINDS EXPECTED AT THAT TIME. && .MARINE... THE SQUALL LINE AND SURFACE TROUGH WILL PUSH OFF THE COAST THIS EVENING. THE BERMUDA HIGH IS EXPECTED TO QUICKLY REASSERT ITSELF FOR THE WEEKEND FOR THE FIRST HALF OF THE NEW WEEK. AS A RESULT, THERE WILL LIKELY BE A SOUTHERLY WIND DURING THE DAY AND A SOUTHWESTERLY WIND DURING THE NIGHT FOR MUCH OF THE FORECAST PERIOD. WIND SPEEDS SHOULD REMAIN GENERALLY BETWEEN 5 AND 15 KNOTS WITH WAVES ON OUR OCEAN WATERS MAINLY BETWEEN 2 AND 4 FEET. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...SEVERE THUNDERSTORM WATCH UNTIL 9 PM. NJ...SEVERE THUNDERSTORM WATCH UNTIL 9 PM. DE...SEVERE THUNDERSTORM WATCH UNTIL 9 PM. MD...SEVERE THUNDERSTORM WATCH UNTIL 9 PM. MARINE...SEVERE THUNDERSTORM WATCH UNTIL 9 PM. && SHORT TERM...OHARA LONG TERM...OHARA AVIATION...IOVINO MARINE...IOVINO
HAZARDOUS WEATHER OUTLOOK...RETRANSMIT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 955 AM EDT FRI JUL 28 2006 DEZ001-NJZ015-017>019-PAZ067>071-291030- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 955 AM EDT FRI JUL 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN PENNSYLVANIA, NORTHERN DELAWARE, AND PORTIONS OF WEST CENTRAL AND SOUTHWEST NEW JERSEY. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN EXCESSIVE HEAT OUTLOOK IS IN EFFECT FOR HIGHLY URBANIZED SECTIONS OF THE DELAWARE VALLEY FOR SUNDAY THROUGH WEDNESDAY. HEAT AND HUMIDITY ARE FORECAST TO RETURN TO THE DELAWARE VALLEY ON SUNDAY THROUGH WEDNESDAY, WITH HEAT INDICES EXPECTED TO RISE TO OR ABOVE 100 IN HIGHLY URBANIZED AREAS. NIGHTTIME HEAT INDICES MAY NOT DROP BELOW 80. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. ANZ450>452-MDZ008-NJZ001-007>010-012>014-016-020-022-025>027- PAZ054-055-060>062-291030- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-ATLANTIC- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 955 AM EDT FRI JUL 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN PENNSYLVANIA, THE NORTHERN MARYLAND EASTERN SHORE, AND NORTHERN, EAST CENTRAL AND PORTIONS OF SOUTHERN NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER IN NORMAN, OKLAHOMA HAS PUT THE AREA UNDER A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY. ANZ430-431-453>455-DEZ002>004-MDZ012-015-019-020-NJZ021-023-024- 291030- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES- TALBOT-CAROLINE-CUMBERLAND-CAPE MAY-ATLANTIC COASTAL CAPE MAY- 955 AM EDT FRI JUL 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHERN DELAWARE, PORTIONS OF THE NORTHERN MARYLAND EASTERN SHORE AND FAR SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CORRECTED DAYS TWO THROUGH SEVEN SECTION OF THE FIRST GROUP.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1130 AM EDT FRI JUL 28 2006 DEZ001-MDZ008-NJZ001-007>010-012>020-022-025>027-PAZ054-055- 060>062-067>071-282100- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-ATLANTIC- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...ELKTON...NEWTON... WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE... NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...HAMMONTON...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN... DOYLESTOWN...MEDIA 1130 AM EDT FRI JUL 28 2006 ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE LATER TODAY... A WEAK COLD FRONT WILL MOVE OFFSHORE TODAY. AT THE SAME TIME, AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION AND HELP TO PRODUCE SHOWERS AND THUNDERSTORMS, SOME OF WHICH MAY BE STRONG TO SEVERE. BESIDES STRONG GUSTY WINDS AND HAIL, LOCALIZED HEAVY RAINFALL AND FREQUENT LIGHTNING COULD OCCUR. IF YOU HAVE OUTDOOR PLANS TODAY, KEEP AN EYE TO THE SKY. SEEK SHELTER IF THUNDERSTORMS APPROACH. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR LOCAL MEDIA FOR THE LATEST INFORMATION CONCERNING THIS SEVERE WEATHER THREAT.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 147 PM EDT FRI JUL 28 2006 NJZ001-007>010-PAZ054-055-060>062-067>069-282000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS- LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...JIM THORPE...STROUDSBURG...READING... ALLENTOWN...BETHLEHEM...EASTON...WEST CHESTER...NORRISTOWN... DOYLESTOWN 147 PM EDT FRI JUL 28 2006 ...THUNDERSTORMS EXPLOSIVELY DEVELOPING ACROSS THE REGION... NUMEROUS THUNDERSTORMS ARE DEVELOPING IN THE HOT AND HUMID AIR MASS OVER THE REGION. AN ORGANIZED LINE OF STORMS IS ABOUT TO ENTER BERKS COUNTY AND THE POCONOS AS AS 140 PM. AHEAD OF THOSE STORMS, SCATTERED STRONG STORMS ARE DEVELOPING IN THE PHILADELPHIA NORTHWEST SUBURBS AND THE LEHIGH VALLEY. EXPECT THE AREAL COVERAGE AND INTENSITY OF THESE STORMS TO INCREASE AS THE AFTERNOON CONTINUES. IF YOU SEE THREATENING WEATHER, HEAD INDOORS IMMEDIATELY. DO NOT BECOME THE NEXT LIGHTNING DEATH STATISTIC. THESE STORMS WILL ALSO PRODUCE HEAVY RAIN ALONG WITH THE THREAT FOR DAMAGING WINDS. PLEASE WATCH FOR POSSIBLE WARNINGS AND TAKE ROADS THAT ARE NOT PRONE TO FLOODING. TFG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 221 PM EDT FRI JUL 28 2006 PAZ060>062-067>071-282030- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...READING...ALLENTOWN...BETHLEHEM... EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 221 PM EDT FRI JUL 28 2006 ...THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING THROUGH THE AREA... SKYWARN SPOTTER AND AIRPORT OBSERVATIONS REPORTED THAT WIND GUSTS OF ABOUT 40 TO 50 MPH ARE ACCOMPANYING THE STORMS AS THEY MOVED THROUGH CENTRAL BERKS COUNTY AND VALLEY TOWNSHIP IN CENTRAL CHESTER COUNTY. SIMILAR WIND GUSTS ARE EXPECTED IN THE LEHIGH VALLEY AND THE NORTHWEST PHILADELPHIA SUBURBS WITH THE STRONGER STORMS DURING THE NEXT ONE TO TWO HOURS. THE STORMS COINCIDING WITH THE DAYTIME HEATING DOES INCREASE THE LIKELIHOOD THAT THEY COULD BECOME SEVERE. SEVERE OR NOT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ACCOMPANY THE STORMS. PLEASE SEEK SHELTER AT THE FIRST SIGN OF THREATENING WEATHER. TFG
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
258 PM EDT FRI JUL 28 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND DMG WEST CHESTER 39.96N 75.61W
07/28/2006 CHESTER PA EMERGENCY MNGR
TREES AND WIRES DOWN COUNTY WIDE.
0250 PM TSTM WND GST PHILADELPHIA 40.01N 75.13W
07/28/2006 M0.00 MPH PHILADELPHIA PA TRAINED SPOTTER
69 MPH WIND GUST IN ROXBOUROUGH WITH NUMEROUS TREES DOWN
AROUND THE AREA.
&&
ROBERTSONSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 305 PM EDT FRI JUL 28 2006 NJZ001-007>010-PAZ062-282115- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-NORTHAMPTON- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...BETHLEHEM...EASTON 305 PM EDT FRI JUL 28 2006 ...THUNDERSTORMS WITH STRONG GUSTY WINDS MOVING THROUGH THE AREA... PUBLIC REPORTS AND AIRPORT OBSERVATIONS REPORTED THAT WINDS HAVE GUSTED TO ABOUT 50 MPH AS THE STORMS MOVED THROUGH LEHIGH COUNTY. SIMILAR WIND GUSTS ARE EXPECTED IN NORTHWEST NEW JERSEY WITH THE STRONGER STORMS DURING THE NEXT ONE TO TWO HOURS. THE STORMS COINCIDING WITH THE DAYTIME HEATING DOES INCREASE THE LIKELIHOOD THAT THEY COULD BECOME SEVERE. SEVERE OR NOT FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY DOWNPOURS WILL ACCOMPANY THE STORMS. PLEASE SEEK SHELTER AT THE FIRST SIGN OF THREATENING WEATHER. TFG
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 311 PM EDT FRI JUL 28 2006 DEZ001-NJZ015>019-PAZ067>071-291200- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA 311 PM EDT FRI JUL 28 2006 ...EXCESSIVE HEAT OUTLOOK FOR THE HIGHLY URBANIZED AREAS THE FIRST HALF OF NEXT WEEK... THE SCORCHING HEAT THAT HAS BEEN OVER THE WESTERN HALF OF THE NATION THIS PAST WEEK IS EXPECTED TO SHIFT OVER THIS SIDE OF THE APPALACHIANS THIS COMING WEEK. HEAT INDICES WILL BEGIN TO CLIMB ON SUNDAY AND CONTINUE TO SLOWLY RISE MONDAY THROUGH WEDNESDAY. WHILE THE COMBINATION OF HEAT AND HUMIDITY WILL MAKE IT FEEL LIKE 95 TO 100 DEGREES ON SUNDAY, INCREASED LEVELS OF HEAT AND HUMIDITY WILL MAKE IT FEEL MORE LIKE 100 TO 105 DEGREES ON MONDAY, TUESDAY, AND WEDNESDAY. REMEMBER, THE NIGHTTIME CAN BE JUST AS OPPRESSIVE AND THERE IS LITTLE IF ANY PLACE TO GO FOR RELIEF EXCEPT IN YOUR OWN HOME. SO MAKE SURE YOU HAVE PROPER VENTILATION AND PERHAPS EVEN STAY WITH A FAMILY MEMBER OR FRIEND THROUGH THE UPCOMING HEAT WAVE. HERE ARE A FEW RECOMMENDATIONS FOR WHEN THE HEAT ARRIVES. TRY TO AVOID WORKING OR PLAYING DIRECTLY IN THE SUN. IF YOU WILL BE BE OUTSIDE, WEAR LIGHT-COLORED, LIGHTWEIGHT CLOTHING, A HAT WITH A BRIM, AND SUNSCREEN. AN AIR-CONDITIONED ENVIRONMENT IS BEST. IF THAT IS NOT AVAILABLE, TURN ON A FAN AND OPEN WINDOWS TO RELEASE TRAPPED HOT AIR. DRINK PLENTY OF NON-ALCOHOLIC FLUIDS EVEN IF YOU ARENT THIRSTY. IF YOU TAKE MEDICATION, CONSULT WITH YOUR PHYSICIAN ABOUT POSSIBLE ADVERSE REACTIONS IN HEAT. ANIMALS CAN SUFFER FROM THE HIGH HEAT AS WELL. MAKE SURE THEY HAVE ACCESS TO WATER AND SUFFICIENT VENTILATION. LASTLY, NEVER LEAVE ELDERLY PEOPLE, CHILDREN OR PETS ALONE IN CARS. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS OR LOCAL MEDIA FOR THE LATEST INFORMATION CONCERNING THE UPCOMING HEAT. EBERWINE/OHARA/KRUZDLO
The Dover AFB radar (KDOX), 12 km away, was scanning. The volume nearest the first event began at 19:59 UTC.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2006Every state in 2006This day in weather historyWarnings in Delaware, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5523045.